# SDR TWAA9902707

- Difficulty date: February 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N714P
- Make and model: Boeing 757231
- Aircraft serial: 28482
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Damaged
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND THE LT WING I/B FLAP TRAILING EDGE AFT FLAP BOTTOM SIDE, LOWER WEDGE PANEL WITH A .375 INCH TEAR LOCATED APPROXIMATELY 4 FT O/B BY 11 INCHES HIGH FROM I/B END.  REPAIRED PER SRM 51-70-17 (REFERRED FROM SRM 57-53-01) WITH MINIMUM OF 2 PLYS PER NOTE B OF FIG 24, WITH 2 LAYERS OF ADHESIVE TOP AND BOTTOM.  COOKED AT 200 DEG, SEALED AND PAINTED.
